Ask a Neurologist. Get Answers to Your Neurology Questions.
does he take any meds?
Hello. Welcome to JA
Please get back to me if you wish to discusd this with a neurologist. If he has has studies such as emg or mri of his lower spine please post results and i will reply. Dr frank
Well the improvement off statins suggest that he had at least in part a statin induced myositis. His blood test would have been abnormal ( ck) and if lowered now would gove you an answer. Contributing conditions could be neuropathy from a variety of sources. From the back or inherent disease like diabetes. He needs a neurologist to examine and sort it out and tests as described previously. Get back to me if i cAn help or rate me if satisfied. Dr frank
If you would like to discuss this topic further, please feel free to use the reply box and let me know. If you are satisfied with my assistance, please take a moment to use the stars at the top of the page to rate my answer so that I will be compensated for helping you today. For future questions,you can find me here : http://www.justanswer.com/medical/expert-neuromd2012/ ( Please book mark it) Thank you so much, Dr. Frank
This could be neuropathy or nerve damage related to alcohol
I would recommend an EMG to see if there is any damage.